# SDR REXA2020010724025

- Difficulty date: December 4, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Seal
- Part number: 70831112
- Condition: Torn
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR. HIDDEN DISCREPANCY: TORN SEAL IN APU TAILCONE EXHAUST CONE ASSY [IN REF NRC 187] (APU) (SM).                                           
"B-SEAL AFT WAS REPLACED PER CRJ-900 SRM 51-42-10-001-001-A01 AND AMM 49-81-00-960-802.                                                      
"
